# SDR DALA2021081304664

- Difficulty date: August 12, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 51,979 hours, 36,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 696-715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR CUT FROM STATION 696 TO STATION 715. SUMMARY SEE NRC 063-0004:5310-01436-01D/002 00310: REPAIRED SUBFLOOR PER B717 SRM 53-00-55-2R-4 FIG 223. (LP #1909352)
